U.S. doctors online nowAsk doctors free
A 21-year-old female asked:

I had an abortion (pill) 10 weeks ago, i was 9 weeks pregnant at the time. however, my stomach is growing as if im still pregnant and i still have not had my period either. i am no longer on birth control because of bad symptoms. what is happening?

1 doctor answer5 doctors weighed in
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
PG continuing: Your pregnancy may still be continuing in spite of the abortion pill use. If you have not passed any tissue, see your Abortion MD as soon as possible for evaluation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 9, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.